# SDR SWAA2022020722589

- Difficulty date: January 18, 2018
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N7867A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30633
- Aircraft time: 43,277 hours, 29,052 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Lh Inbd Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING I/B FLAP O/B AFT UPPER SEAL RETAINER IS CRACKED / REMOVED AND REPLACED LT WING I/B FLAP O/B AFT UPPER SEAL RETAINER IAW SRM 51-40-02-0G-0.
